# SDR GTIA020530

- Difficulty date: May 27, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: 4034233901
- Part serial: 89066393
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 874 - CIRCUIT BREAKER C17 WILL NOT RESET AUTO PILOT INOPERATIVE, WINDSHEAR INOPERATIVE, MACH TRIM INOPERATIVE, MACH TRIM INOPERATIVE DFGS NR 1 AND NR 2.  PERFORMED RTS CHECK ON NR 1 AND NR 2 FAILED RT SPOILER POSITION SENSOR REPLACED RT SPOILER POSITION SENSOR.  PERFORMED RTS CHECK ON NR 1 AND NR 2 BOTH CHECKS GOOD.  (M)
